American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37B10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Wen Huang, Xiangdong Ye and Guohua Zhang. Lowering topological entropy over subsets revisited. Trans. Amer. Math. Soc. 366 (2014) 4423-4442.
Abstract, references, and article information
View Article: PDF

[2] Alex Clark and Steven Hurder. Homogeneous matchbox manifolds. Trans. Amer. Math. Soc. 365 (2013) 3151-3191.
Abstract, references, and article information
View Article: PDF

[3] Anthony Manning and Károly Simon. Dimension of slices through the Sierpinski carpet. Trans. Amer. Math. Soc. 365 (2013) 213-250.
Abstract, references, and article information
View Article: PDF

[4] Mahsa Allahbakhshi and Anthony Quas. Class degree and relative maximal entropy. Trans. Amer. Math. Soc. 365 (2013) 1347-1368.
Abstract, references, and article information
View Article: PDF

[5] Wen Huang, Hanfeng Li and Xiangdong Ye. Family independence for topological and measurable dynamics. Trans. Amer. Math. Soc. 364 (2012) 5209-5242.
Abstract, references, and article information
View Article: PDF

[6] Charlene Kalle and Wolfgang Steiner. Beta-expansions, natural extensions and multiple tilings associated with Pisot units. Trans. Amer. Math. Soc. 364 (2012) 2281-2318.
Abstract, references, and article information
View Article: PDF

[7] Roberto Conti and Wojciech Szymański. Labeled trees and localized automorphisms of the Cuntz algebras. Trans. Amer. Math. Soc. 363 (2011) 5847-5870. MR 2817412.
Abstract, references, and article information
View Article: PDF

[8] Uijin Jung. On the existence of open and bi-continuing codes. Trans. Amer. Math. Soc. 363 (2011) 1399-1417. MR 2737270.
Abstract, references, and article information
View Article: PDF

[9] Milton Cobo, Carlos Gutierrez and Jaume Llibre. Flows without wandering points on compact connected surfaces. Trans. Amer. Math. Soc. 362 (2010) 4569-4580. MR 2645042.
Abstract, references, and article information
View Article: PDF

[10] Mike Boyle, Ronnie Pavlov and Michael Schraudner. Multidimensional sofic shifts without separation and their factors. Trans. Amer. Math. Soc. 362 (2010) 4617-4653. MR 2645044.
Abstract, references, and article information
View Article: PDF

[11] Piotr Oprocha. Distributional chaos revisited. Trans. Amer. Math. Soc. 361 (2009) 4901-4925. MR 2506431.
Abstract, references, and article information
View Article: PDF

[12] Sujin Shin. Relative entropy functions for factor maps between subshifts. Trans. Amer. Math. Soc. 358 (2006) 2205-2216. MR 2197440.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Masakazu Nasu. Nondegenerate $q$-biresolving textile systems and expansive automorphisms of onesided full shifts. Trans. Amer. Math. Soc. 358 (2006) 871-891. MR 2177043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Peter Ashwin and Arek Goetz. Polygonal invariant curves for a planar piecewise isometry. Trans. Amer. Math. Soc. 358 (2006) 373-390. MR 2171238.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Ethan Akin. Good measures on Cantor space. Trans. Amer. Math. Soc. 357 (2005) 2681-2722. MR 2139523.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Klaus Thomsen. On the structure of a sofic shift space. Trans. Amer. Math. Soc. 356 (2004) 3557-3619. MR 2055747.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Mike Boyle and Danrun Huang. Poset block equivalence of integral matrices. Trans. Amer. Math. Soc. 355 (2003) 3861-3886. MR 1990568.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Jim Wiseman. Detection of renewal system factors via the Conley index. Trans. Amer. Math. Soc. 354 (2002) 4953-4968. MR 1926844.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Masakazu Nasu. The dynamics of expansive invertible onesided cellular automata. Trans. Amer. Math. Soc. 354 (2002) 4067-4084. MR 1926865.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Anthony Manning. A Markov partition that reflects the geometry of a hyperbolic toral automorphism. Trans. Amer. Math. Soc. 354 (2002) 2849-2863. MR 1895206.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Vincent Canterini and Anne Siegel. Geometric representation of substitutions of Pisot type. Trans. Amer. Math. Soc. 353 (2001) 5121-5144. MR 1852097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Peter Walters. Convergence of the Ruelle operator for a function satisfying Bowen's condition. Trans. Amer. Math. Soc. 353 (2001) 327-347. MR 1783787.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Masakazu Nasu. Endomorphisms of expansive systems on compact metric spaces and the pseudo-orbit tracing property. Trans. Amer. Math. Soc. 352 (2000) 4731-4757. MR 1707200.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1